Show simple item record

AuthorDall'Acqua, Annadc.contributor.author
AuthorNovaga, Matteodc.contributor.author
AuthorPluda, Alessandradc.contributor.author
Date of accession2021-02-19T07:25:47Zdc.date.accessioned
Available in OPARU since2021-02-19T07:25:47Zdc.date.available
Date of first publication2020dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleMinimal Elastic Networksdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1512/iumj.2020.69.8036dc.identifier.doiExternal
Source - Title of sourceIndiana University Mathematics Journalsource.title
Source - Place of publicationIndiana University Mathematics Journalsource.publisher
Source - Volume69source.volume
Source - Issue6source.issue
Source - Year2020source.year
Source - From page1909source.fromPage
Source - To page1932source.toPage
Source - ISSN0022-2518source.identifier.issn
Source - eISSN1943-5258source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000587355000003uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record